Plane ice-sheet flow with evolving orthotropic fabric

Staroszczyk, R. and Morland, Leslie (2000) Plane ice-sheet flow with evolving orthotropic fabric. Annals of Glaciology, 30 (1). pp. 93-101. ISSN 0260-3055

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:18
Last Modified: 21 Apr 2020 23:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/52711
DOI: 10.3189/172756400781820570

Actions (login required)

View Item View Item